Some properties of locally conformal symplectic structures

Research output: Contribution to journalArticlepeer-review

20 Scopus citations

Abstract

We show that the dω-cohomology is isomorphic to a conformally invariant usual de Rham cohomology of an appropriate cover. We also prove a Moser theorem for locally conformal symplectic (lcs) forms. We point out a connection between lcs geometry and contact geometry. Finally, we show the connections between first kind, second kind, essential, inessential, local, and global conformal symplectic structures through several invariants.

Original languageEnglish (US)
Pages (from-to)383-398
Number of pages16
JournalCommentarii Mathematici Helvetici
Volume77
Issue number2
DOIs
StatePublished - 2002

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Some properties of locally conformal symplectic structures'. Together they form a unique fingerprint.

Cite this